MAUDE Adverse Event Report: MAZOR ROBOTICS LTD. RENAISSANCE SYSTEM; STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD. RENAISSANCE SYSTEM; STEREOTAXIC INSTRUMENT
Model Number TPL0038
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Iatrogenic Source (2498)
Date of Event 09/12/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Following a surgical procedure using the renaissance system at (b)(6), back on (b)(6) 2016, the customer called and reported (on (b)(6) 2018) that the patient is suing the clinic because of wound healing issues (wound infection) after a renaissance case.The patient underwent surgery on (b)(6) 2016, for decompression of l3-l4 and spondylodesis with cage l4-l5.The spondylodesis was performed with the renaissance system, kit code used: cqdavsv.Additionally, it was reported that the patient went through a revision surgery.Post operative the l5 left screw was loosened and the patient had a revision surgery on (b)(6) 2016 using the renaissance system, kit code used:ckbsm8x.The patient developed wound healing disorder.The rbt device (i.E., guiding unit) sterile cover sterility assurance was verified, and no deficiencies in the sterilization of the specific lots were identified.This event was determined to be reportable though, due to the revision surgery the patient had to go through.

Brand Name
RENAISSANCE SYSTEM
Common Device Name
STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD.
pob 3104, 5 shacham st.
north industrial park
caesarea, 30889 00
IS  3088900
MDR Report Key8082388
Report Number3005075696-2018-00032
Device Sequence Number11157972
Product Code HAW
UDI-Device Identifier07290109180267
UDI-Public07290109180267
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K120812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTPL0038
Device Catalogue NumberTPL0038
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2018
Initial Report FDA Received Date11/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR